Dent in Breast Due to Kenalog

I had my first breast augmentation and ended up...

I had my first breast augmentation and ended up getting symmastia because the doctor pushed my boobs too close together. Then i had to go back and have surgery to fix the problem. Everything turned out great.

I had a breast augmentation done about 3 years ago. However, about a month ago I saw a bump, near my left breast. It looked as though it was a bone showing a little due to my weight loss.

I went to my surgeon to make sure everything was ok, and he thought it was a capsule and injected it with a small dose of kenalog. Almost immediately the surrounding sking turned red. Three weeks later, the sking is still red, and now have rippling and my cleavage on one side looks flat. It's not like the round look my breast used to have.

My question is this....is the redness ever going to go away? Is the dent ever going to fill so my breast will look round again? And is there anything i can do to make this better????

1 Comments

Did you check with your doctor if your implants aren't leaking? Loss of volume in implant may reduce cleavage, increase visible rippling, and make your breast look smaller and less round.
  • Reply
Was this review helpful?